# SDR AALA202403305391

- Difficulty date: March 27, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 30,107 hours, 9,737 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Stuck
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WS GROUNDED: DURING CRUISE, FLIGHT DECK DOOR WAS DIFFICULT TO UNLOCK USING THE DOOR KNOB. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
